Discrete Sobolev and Poincare inequalities via Fourier series
Certain discrete Sobolev and Poincare inequalities, which are frequently used in the analysis of nonoverlapping domain decomposition methods, are proven. The approach, which is based on Fourier, enables the establishment of the sharpness of the inequalities.
Publication Source (Journal or Book title)
East-West Journal of Numerical Mathematics
Brenner, S., & Sung, L. (2000). Discrete Sobolev and Poincare inequalities via Fourier series. East-West Journal of Numerical Mathematics, 8 (2), 83-92. Retrieved from https://digitalcommons.lsu.edu/mathematics_pubs/192